# SDR REXA2022061401189

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, STRINGER 21L IS CORRODED BETWEEN F.S.333 TO F.S.349.	REPAIRED STRINGER 21L IAW CRJ 900 SRM 53-00-03-201-001-A02.
